# SDR FDEA2020031990591

- Difficulty date: March 9, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER WING SKIN AT FUEL ACCESS DOOR CUTOUT (XORS 697) HAS CRACK INDICATIONS   IN BOLT HOLES #7, 13, 14, AND 36. (MARKED) REPAIRED BOLT HOLES #7,13, 14 AND 36 AT L/H LOWER WING SKIN AT FUEL ACCESS DOOR   CUTOUT XORS 697 REF. SRM 57-20-02-2R PG. 30
